Posted by: Boo | 2009-01-18


Was up till 4am because well was out till 2am then I coudlnt sleep! hehe I' ve decided to see a specialist about this seeing as it is bothering me I just got back from the gym now and the dizziness was not as bad as it was my next question to you is lol is Cipramil what are the long term side effects? And dont tell me there is none becase all pharmcological drugs have them! Im on 40mg partly because of my relapse I want to eventually get off it or be on atleast 10mg by the way your replies are faster than my own doctor he takes 2 weeks to reply and hes my dads 2nd cousin he tells me ' phone and tell me how you doing'  when I do hes never around! Thanks alot doc!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, I understand your worry --- but if you're fit enough to be out till 2 am, maybe you're not too bad --- it coul;d the late nights have something to do with dizziness ? ;}
Anyhow. Cipramil is considered generally safe for long-term use if needed long-term. As with most of its family, there are more annoying short-term side-effects as one's body adjusts to its presence ; and one shopuld not stop such drugs suddenly --- rather come off them gradually when advised to do so by your shrink. All drugs have side-effects, true --- so does water --- but not all have significant or serious side-effects in the long run.
Pleased to hear I'm doing even better than dad's 2nd cousin. Maybe we're related ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.